# SDR UALA2012081304473

- Difficulty date: August 12, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 78,012 hours, 22,573 cycles
- Engine: Pwa PW2037
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4046833969
- Part serial: 68
- Condition: Faulty
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FMC & LOC DISAGREE, FLIGHT DIVERTED.  REPLACED LEFT FMC COMPUTER, CROSSLOADED DATA, GND CHECK.
